# SDR FDEA202106151549

- Difficulty date: June 15, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 76,428 hours, 26,611 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: ACA01245
- Condition: Delaminated
- Location: Fwd Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LWR FWD PIT FLOOR BOARD 123KF DAMAGED FABRICATED PANEL PER FEDEX DRAWING SRZ-25-005
